# SDR UHLA201605160248

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 29,867 hours, 25,379 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR INDICATES OPEN WHEN SECURED CLOSED AND VERIFIED CLOSED.  REPAIRED WIRE ON DOOR HARNESS IAW SRPM.
